ALEVE Naproxen (50 Pouches of 1 Caplet)
When you’re tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 caplet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more caplets.
- Comes in small, oval caplets
- Just 1 caplet can manage pain for up to 12 hours
- For minor aches and pains due to minor arthritis, back and body aches, and headache
Active Ingredient (In Each Caplet)
Naproxen Sodium 220 mg (Naproxen 200 mg) (NSAID)
nonsteroidal anti-inflammatory drug
Disclaimer: This product may be substituted with another brand if not in stock.